# SDR DALA2019021801021

- Difficulty date: February 17, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 47,077 hours, 32,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LOWER LIGHTS WERE FOUND INOPERATIVE AT 21B AND 20CDE. MAINTENANCE FOUND THAT THE BATTERY PACK AT STA 804 HAD FAILED. THE BATTERY PACK WAS REPLACED PER B717 AMM 33-51-18. OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #5547384)
